MathSciNet Relay Station
MathSciNet bibliographic data
MR2285579 28A20 (40G99)
Balcerzak, Marek; Dems, Katarzyna; Komisarski, Andrzej Statistical convergence and ideal convergence for sequences of functions. J. Math. Anal. Appl. 328 (2007), no. 1, 715–729.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement